Accessibility Tools

Blog

  • What is Post-Finasteride Syndrome?

    What is Post-Finasteride Syndrome?

    Finasteride, along with its cousin Dutasteride, is a medication Urologists have been describing for decades. Some of you may also know these medications by the names Proscar, Avodart, and Propecia.

    Read More

  • What is Movember?

    What is Movember?

    Some of you may have already heard of a campaign called “Movember”. Perhaps your friend or family member was growing some ridiculous moustache last November and you may not have really understood why.

    Read More

  • Low Testosterone and Your Sexual and Reproductive Health

    Low Testosterone and Your Sexual and Reproductive Health

    What is “Low T”?

    Low Testosterone, commonly known as “Low T” or hypogonadism, refers to a decrease in a man’s testosterone levels causing unwanted symptoms. This can be attributed to problems with testicular production (primary hypogonadism) or with the pituitary gland (secondary hypogonadism). As men age, 1-2% of total testosterone is lost each year starting in the 3rd or 4th decade of life. Low T can lead to bothersome symptoms such as fatigue, weight gain, low sex drive, and erectile dysfunction (ED).

    Read More